# SDR DALA1257226807

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 54,467 hours, 16,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N512015
- Condition: Broken
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED LBL 45.5 SEAT ROW 39ABC BS 1440 TO 1460.  REPAIRED IAW SRM 53-00-52.
